# SDR DXTA200702631

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Beech 400A
- Aircraft serial: RK498
- Aircraft time: 633 hours, 592 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Stab De Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN HORIZONTAL STAB DE ICE WAS TURNED OFF AFTER CLIMB OUT THE RED STAB ANTI-ICE FAIL LIGHT ILLUMINATED STEADY. EMERGENCY ACTION TAKEN.  CANNOT DUPLICATE SQUAWK.  INSPECTED COMPONENTS IN TAIL AND NOSE BAYS.  MEASURED SENSOR & HEATER RESISTANCES.  CHILLED LEFT LOADING EDGE WHILE MEASURING RESISTANCE.  NO DEFECTS NOTED.  RESET CIRCUIT BREAKERS.  SYSTEM HAS PASSED 15 OPERATIONAL TESTS WITHOUT FAULT.  NO FURTHER ACTION.
